Economics at your fingertips  

A simple estimator for discrete-time samples from affine stochastic delay differential equations

Uwe Küchler () and Michael Sørensen ()

Statistical Inference for Stochastic Processes, 2010, vol. 13, issue 2, pages 125-132

Keywords: Asymptotic normality; Discrete time observation of continuous time models; Stochastic delay differential equation; 62M09; 34K50 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq

More articles in Statistical Inference for Stochastic Processes from Springer
Series data maintained by Guenther Eichhorn ().

Page updated 2015-02-17
Handle: RePEc:spr:sistpr:v:13:y:2010:i:2:p:125-132